×

zbMATH — the first resource for mathematics

On the variety of complexes. (English) Zbl 0471.14026

MSC:
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
14A05 Relevant commutative algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buchsbaum, D.; Eisenbud, D., Generic free resolutions and a family of generically perfect ideals, Adv. in math., 18, 245-301, (1975) · Zbl 0336.13007
[2] \scC. De Concini, D. Eisenbud, and C. Procesi, On algebras with straightening laws, work in preparation. · Zbl 0509.13026
[3] De Concini, C.; Eisenbud, D.; Procesi, C., Young diagrams and determinantal varieties, Invent. math., 56, 129-165, (1980) · Zbl 0435.14015
[4] \scC. De Concini, and V. Lakshmibai, Arithmetic Cohen-Macauliness and arithmetic normality for Shubert varieties, Amer. J. Math., in press. · Zbl 0475.14045
[5] De Concini, C.; Procesi, C., A characteristic free approach to invariant theory, Adv. in math., 21, 330-354, (1976) · Zbl 0347.20025
[6] De Concini, C., Symplectic standard tableaux, Adv. in math., 34, 1-27, (1979) · Zbl 0424.14018
[7] Doubilet, P.; Rota, G.C.; Stein, J., On the foundations of combinatorial theory, IX, Stud. appl. math., 53, 185-216, (1974) · Zbl 0426.05009
[8] Eagon, J.; Hochster, M., Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Amer. J. math., 43, 1020-1058, (1971) · Zbl 0244.13012
[9] Huneke, C., Yale thesis, (1978)
[10] Hesselink, W.H., Desingularization of the varieties of nullforms, Invent. math., 55, 141-163, (1979) · Zbl 0401.14006
[11] Kempf, G., Images of homogeneous vector bundles and varieties of complexes, Bull. amer. math. soc., 81, 900-901, (1975) · Zbl 0322.14020
[12] Kempf, G., On the collapsing of homogeneous bundles, Invent. math., 37, 229-239, (1976) · Zbl 0338.14015
[13] Nagata, M., Local rings, () · Zbl 0115.26201
[14] Reisner, G., Cohen-Macaulay quotient of polynomial rings, Adv. in math., 21, 30-49, (1976) · Zbl 0345.13017
[15] Strickland, E., The symplectic group and determinants, J. algebra, 66, 511-533, (1980) · Zbl 0448.20040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.